Alert archive / Texas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 24, NWS Austin/San Antonio, TX

April 13, 2019Medina County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 13, 2019, 8:12 AM CDT for Medina County, Texas. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2019, 8:12 AM CDT (13:12 UTC)
Expired
Apr 13, 2019, 9:15 AM CDT
In force
63 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

County Medina County, TX

The radar

The Austin/San Antonio radar (KEWX), 107 km from the middle of the area, began a volume at 13:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 8:47 AM CDTHAIL 0.2510 N Hondo, TXPUBLIC CALLED IN A PEA SIZED HAIL REPORT 9 MILES N OF HONDO ON HWY 173.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 1:50 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 1.2 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2019-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1793 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2019-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 272 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1793 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
517 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
272 m²/s²
0-3 km storm-relative helicity
304 m²/s²
Significant tornado parameter
2.4
Supercell composite
12.3

Open this sounding in Storm Lab

The text

As transmitted.

059 
WUUS54 KEWX 131312
SVREWX
TXC325-131415-
/O.NEW.KEWX.SV.W.0024.190413T1312Z-190413T1415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
812 AM CDT Sat Apr 13 2019

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Central Medina County in south central Texas...

* Until 915 AM CDT.

* At 811 AM CDT, a severe thunderstorm was located northwest of 
  D'Hanis, or 11 miles northwest of Hondo, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Hondo, Castroville, Cliff, D'Hanis, New Fountain, Quihi, Dunlay,
  Mico, Rio Medina, Bader and Government Canyon State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 AM CDT for south central
Texas.

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 900 AM CDT for south central
Texas.

LAT...LON 2932 9937 2950 9939 2955 9881 2954 9880
      2932 9880
TIME...MOT...LOC 1311Z 266DEG 25KT 2942 9931 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

BMW
1 follow-up statement
439 
WWUS54 KEWX 131335
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
835 AM CDT Sat Apr 13 2019

TXC325-131415-
/O.CON.KEWX.SV.W.0024.000000T0000Z-190413T1415Z/
Medina TX-
835 AM CDT Sat Apr 13 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR EAST CENTRAL MEDINA COUNTY...

At 834 AM CDT, a severe thunderstorm was located north of Hondo, 
moving east at 25 mph. 

HAZARD...60 mph wind gusts and quarter size hail. This storm also 
         has a history of producing a rotating wall cloud.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Hondo, Castroville, Cliff, New Fountain, Quihi, Dunlay, Mico, Rio
Medina, Bader and Government Canyon State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 AM CDT for south central
Texas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2932 9924 2951 9926 2955 9881 2954 9880
      2932 9880
TIME...MOT...LOC 1334Z 262DEG 22KT 2944 9916 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

BMW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 7:04 AM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, Apr 13, 7:04 AM CDT, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
704 AM CDT Sat Apr 13 2019

.AVIATION... /12Z TAFS/
An isolated supercell is moving along Hwy 90 toward San Antonio but
has a long way to go in an area of decreasing shear and instability.
Thus will maintain only showers for the SAT/SSF TAFS. Over AUS, there
is a large fetch of streamers showers, and the rapid refresh runs as
a whole portrays a better chance for a broken line of storms to pass
through between 15Z and 17Z. Thus will include a 4 hour tempo window
to account for both scenarios as the streamer showers should
intensify after daybreak. There is a weak line of convection tapering
off on the Srn in just upstream from DRT, so will allow for an hour
or two of vcts before the wind shift to the west. Low cigs have set
up over AUS with some vsbys down to near 1 mile with light rain. This
should mix better in the next hour or two with a more southerly wind
trend developing. Have increased the shift to forward an hour at
SAT/SSF as the mixing might kick in a SW wind increase and a more
gradual shift with the front. Meanwhile the more sharp wind shift is
still expected at AUS. Mid-afternoon wind gusts still look to
approach 35 knots, and some wrap-around light sprinkles could linger
into the afternoon hours at AUS while skies clear faster over the
remaining TAF sites.

&&

.PREV DISCUSSION... /ISSUED 504 AM CDT Sat Apr 13 2019/

SHORT TERM (Today through Sunday)...
Early morning water vapor imagery shows a compact shortwave trough
beginning to negatively tilt over West Texas. At the surface, height
falls associated with this feature have induced a surface low
located near Ozona with an attendant warm front stretching east
towards Waco and a cold front draped from the low southwest towards
Lajitas. Greatest upper level divergence focusing across West
Central and North Texas this morning has resulted in most development
occurring along and north of this warm front, but a supercell has
managed to develop just south of Del Rio as the main mid-level trough
axis swings towards the Rio Grande.

Given the anticipated trajectory of the West Texas shortwave trough,
expect best forcing for thunderstorm development to continue to
remain north of the region through the morning hours. Continued warm
air advection combined with smaller waves embedded in the flow aloft
will still result in isolated to scattered development through the
morning hours, but greatest coverage is expected to be north of the
region. For activity that is able to develop, SPC Mesoanalysis shows
a local enhancement in low level helicities in the vicinity of the
surface low and this will contribute to at least a transient tornado
threat as cells continue to develop this morning. This wind energy
will also help accelerate updrafts and contribute to the potential
for large hail with stronger thunderstorms.

Regional radar mosaic shows thunderstorms beginning to congeal into
a line along the cold front across Terrell, Crockett, and Irion
counties as the surface low begins to eject eastward. High resolution
guidance is consistent in this broken line of thunderstorms moving
eastward across the Edwards Plateau and Hill Country through the
morning hours. A brief severe threat for large hail and damaging
winds may rematerialize mid to late morning as thunderstorms along
the front are able to tap into some surface based instability from
daytime heating and very steep lapse rates near 8 C/km, but this
window will quickly close as the system and cold front exits to the
east this afternoon. Behind the cold front, strong west to northwest
winds 15 to 25 MPH with gusts approaching 40 MPH will be possible
across the region and a Wind Advisory is in effect for portions of
the region through tonight for these gradient winds.

Drier conditions are expected tonight with winds beginning to
decrease as the surface pressure gradient relaxes. Colder air
filtering into the region will allow for lows in the upper 30s to mid
40s on Sunday morning and highs in the upper 60s to mid 70s with dry
conditions continuing.

LONG TERM (Sunday Night through Friday)...
Shortwave ridging builds in across the Southern Plains Sunday night
and lingers through Tuesday ahead of the next approaching wave from
the Pacific, leaving Monday and Tuesday dry with temperatures
gradually warming into the upper 70s in Central Texas to near 90
along the Rio Grande. Moisture return with the approach of the mid-
week system will allow for increasing cloud cover on Tuesday with a
few warm air advection type showers spreading into the region late
Tuesday into Wednesday. As the main disturbance quickly translates
east during the day Wednesday, it will drag a cold front across the
region with a quick shot for showers and thunderstorms as it does.
Drier air behind the front will quickly end rain chances again for
Thursday and Friday with highs falling into the mid 70s to mid 80s by
Friday as the post-frontal airmass settles into the region.

FIRE WEATHER...
Near critical to critical fire weather conditions are expected across
portions of the Rio Grande Plains this afternoon and evening.
Forecast 1-hour fuel moistures are under 4 percent for much of the
Rio Grande Plains today and this, combined with low relative
humidities and gusty northwest winds behind a cold front, will
increase the potential for wildfire spread (particularly in fine
fuels). Forecast soundings show deep mixing (in excess of 8000 feet)
along the Rio Grande today and this will allow for some of the
stronger wind energy associated with the storm system moving across
the Southern Plains to translate to the surface. As a result,
frequent gusts up to 40 MPH may be possible and have continued the
Red Flag Warning for Maverick, Zavala, Frio, and Dimmit as a result.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              79  47  71  52  80 /  80   0   0   0   0
Austin Bergstrom Intl Airport  79  47  71  49  79 /  80   0   0   0   0
New Braunfels Muni Airport     79  46  72  49  81 /  70   0   0   0   0
Burnet Muni Airport            72  43  68  50  78 /  80  -    0   0   0
Del Rio Intl Airport           76  48  77  53  86 /  20   0   0   0   0
Georgetown Muni Airport        76  45  69  50  78 /  80   0   0   0   0
Hondo Muni Airport             79  46  77  50  86 /  40   0   0   0   0
San Marcos Muni Airport        79  46  72  49  81 /  70   0   0   0   0
La Grange - Fayette Regional   81  48  71  49  80 /  80   0   0   0   0
San Antonio Intl Airport       80  47  74  52  82 /  60   0   0   0   0
Stinson Muni Airport           81  49  74  51  82 /  50   0   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 4 PM this afternoon to 1 AM CDT Sunday for Bexar-
Blanco-Burnet-Comal-Gillespie-Hays-Kendall-Llano-Travis-Williamson.

Wind Advisory from noon today to 7 PM CDT this evening for Atascosa-
Bandera-Dimmit-Edwards-Frio-Kerr-Kinney-Maverick-Medina-Real-Uvalde-
Val Verde-Zavala.

Red Flag Warning from noon today to 8 PM CDT this evening for
Dimmit-Frio-Maverick-Zavala.

&&

Aviation...Oaks
Short-Term/Long-Term...Huffman
Hazardous weather outlook, Apr 13, 6:07 AM CDT, 2 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
607 AM CDT Sat Apr 13 2019

TXZ171>173-183>194-202>209-217>225-228-141115-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
607 AM CDT Sat Apr 13 2019

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Isolated storms across the Rio Grande Plains early this morning
could continue to produce large hail, in excess of golfball size.
Additional possible threats include damaging straight-line winds
and an isolated tornado. Because of this a tornado watch is in
effect for portions of the Rio Grande Plains and Edwards Plateau
through 9 am Saturday. As storms push eastward a broken line of
storms could form with a brief severe threat of large hail and
dmaging winds during the mid to late morning along and east of
Interstate 35.

Winds behind the front this afternoon and tonight will be gusty
with sustained winds around 25 miles per hour, with gusts as high
as 30 to 45 miles per hour. The highest winds across the Rio
Grande Plains and Edwards Plateau are possible between noon and 7
pm on Saturday. The higher winds transition eastward across the
Hill Country and Interstate 35 corridor between 4 pm Saturday and
1 am Sunday.

A Red Flag Warning is in effect for the southwest portions of the
Rio Grande Plains along the Brush Country Saturday afternoon and
evening due to gusty winds and low humidity values.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated. But any observed reports
would be appreciated. Feel free to call the office or send the
report through social media.

In the hours before

Special weather statement, Apr 13, 3:39 AM CDT, 4 hours 33 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
339 AM CDT Sat Apr 13 2019

TXZ202-130930-
Kinney TX-
339 AM CDT Sat Apr 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KINNEY COUNTY UNTIL
430 AM CDT...

At 337 AM CDT, Doppler radar was tracking a strong thunderstorm 13
miles south of Del Rio, moving east at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Standart and Amanda.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, and Doppler radar indicates there is some
rotation occurring in the storm. Be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 900 AM CDT for south central
Texas.

LAT...LON 2924 10076 2925 10076 2926 10075 2929 10074
      2932 10075 2934 10071 2937 10071 2942 10061
      2917 10049 2911 10071 2917 10078 2920 10077
      2924 10080
TIME...MOT...LOC 0837Z 248DEG 15KT 2917 10092

MO
Local storm report, Apr 13, 5:33 AM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
533 AM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 AM     HAIL             BRACKETTVILLE           29.31N 100.42W
04/13/2019  E1.25 INCH       KINNEY             TX   PUBLIC

            QUARTER TO SILVER DOLLAR SIZED HAIL REPORTED
            IN THE CENTER OF BRACKETTVILLE.

&&

AAT
Local storm report, Apr 13, 5:48 AM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
548 AM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 AM     HAIL             BRACKETTVILLE           29.31N 100.42W
04/13/2019  E1.75 INCH       KINNEY             TX   PUBLIC

            PUBLIC REPORT OF GOLF BALL SIZED HAIL IN
            DOWNTOWN BRACKETTVILLE.

&&

AAT
Special weather statement, Apr 13, 7:17 AM CDT, 55 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
717 AM CDT Sat Apr 13 2019

TXZ183-184-202-217-131300-
Maverick TX-Kinney TX-Val Verde TX-Edwards TX-
717 AM CDT Sat Apr 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN KINNEY...NORTHWESTERN
MAVERICK...SOUTHWESTERN EDWARDS AND SOUTHEASTERN VAL VERDE COUNTIES
UNTIL 800 AM CDT...

At 715 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Carta Valley to 6 miles
south of Del Rio. Movement was southeast at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Del Rio, Brackettville, Spofford, Quemado, Lake View, Amanda,
Laughlin AFB, Val Verde Park, Standart, Alamo Village, Cienegas
Terrace, Amistad Recreation Area - Long Point, Radar Base, Amistad
Recreation Area - San Pedro Canyon, Kickapoo Cavern State Park, Fort
Clark Springs, Amistad Recreation Area - 277 North Campground,
Amistad Recreation Area - 277 South Boat Ramp and Laughlin AFB Aux
Field.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 900 AM CDT for south central
Texas.

LAT...LON 2981 10085 2956 10031 2884 10049 2896 10065
      2909 10067 2917 10078 2920 10077 2926 10081
      2928 10087 2931 10089 2937 10101
TIME...MOT...LOC 1215Z 306DEG 27KT 2971 10078 2927 10090

MO
Local storm report, Apr 13, 7:37 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
737 AM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 AM     HAIL             LAUGHLIN AFB            29.36N 100.78W
04/13/2019  E0.50 INCH       VAL VERDE          TX   AWOS

            HALF INCH HAIL REPORTED BY KDLF

&&

MH

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 2:10 AM CDTSpecial Weather StatementEWXKimble35 min
Apr 13, 3:24 AM CDTWind AdvisoryEWXAtascosa, Bandera, Bexar, Blanco, Burnet, Comal and 17 more22 hr
Apr 13, 3:39 AM CDTSpecial Weather StatementEWXKinney51 min
Apr 13, 4:25 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde50 min
Apr 13, 5:10 AM CDTTornado WarningEWXKinney50 min
Apr 13, 5:43 AM CDTSevere Thunderstorm WarningEWXKinney47 min
Apr 13, 6:23 AM CDTSevere Thunderstorm WarningEWXKinney, Uvalde67 min
Apr 13, 6:50 AM CDTTornado WarningEWXUvalde25 min
Apr 13, 7:17 AM CDTSpecial Weather StatementEWXKinney43 min
Apr 13, 7:20 AM CDTSevere Thunderstorm WarningEWXMedina, Uvalde55 min
Apr 13, 7:30 AM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Val Verde60 min
Apr 13, 8:07 AM CDTTornado WarningEWXMedina23 min
Apr 13, 8:20 AM CDTSpecial Weather StatementEWXTravis55 min
Apr 13, 8:22 AM CDTSpecial Weather StatementEWXReal, Uvalde53 min
Apr 13, 8:51 AM CDTTornado WarningEWXBandera, Medina24 min
Apr 13, 9:00 AM CDTSpecial Weather StatementEWXZavala60 min
Apr 13, 9:00 AM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Kendall, Medina60 min
Apr 13, 9:04 AM CDTSpecial Weather StatementEWXWilliamson41 min
Apr 13, 9:11 AM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
Apr 13, 9:19 AM CDTTornado WarningEWXBexar, Medina26 min
Apr 13, 9:35 AM CDTSevere Thunderstorm WarningEWXFrio, Zavala55 min
Apr 13, 9:37 AM CDTSevere Thunderstorm WarningEWXBexar, Comal53 min
Apr 13, 10:08 AM CDTSpecial Weather StatementEWXFrio52 min
Apr 13, 10:09 AM CDTSpecial Weather StatementEWXBlanco, Burnet, Caldwell, Comal, Hays, Kendall and 2 more66 min
Apr 13, 10:19 AM CDTSpecial Weather StatementEWXBexar41 min
Apr 13, 10:29 AM CDTSevere Thunderstorm WarningEWXComal, Hays29 min
Apr 13, 10:40 AM CDTSevere Thunderstorm WarningEWXAtascosa, Frio44 min
Apr 13, 10:50 AM CDTSevere Thunderstorm WarningEWXBexar, Guadalupe, Wilson55 min
Apr 13, 11:11 AM CDTSpecial Weather StatementEWXBastrop, Caldwell, Lee, Travis, Williamson64 min
Apr 13, 11:26 AM CDTSpecial Weather StatementEWXKarnes49 min
Apr 13, 11:27 AM CDTSpecial Weather StatementEWXBastrop48 min
Apr 13, 11:28 AM CDTSpecial Weather StatementEWXWilson47 min
Apr 13, 11:51 AM CDTSevere Thunderstorm WarningEWXBastrop, Lee39 min
Apr 13, 12:10 PM CDTSpecial Weather StatementEWXLee50 min
Apr 13, 12:32 PM CDTSpecial Weather StatementEWXLee43 min

Nearby

Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.